DOI 10.1016/j.ajem.2020.12.044
Probable parenteral and oral contrast-induced Steven Johnson syndrome/toxic epidermal necrolysis.
Аннотация
We report a case of contrast-inducted Steven Johnson Syndrome (SJS)/Toxic Epidermal Necrolysis (TEN). The patient had received parenteral iopamidol and oral iohexol five days prior. The patient's chief complaint at the Emergency Department (ED) presentation was shortness of breath and blisters throughout body. Upon arrival, the patient was awake, alert, and oriented with a blood pressure (BP) of 166/68, heart rate (HR) of 117 beats per minute, respiratory rate (RR) of 22 breaths per minute and oxygen saturation of 94% on room air. A review of systems was unremarkable with the exception of chills, fatigue and rash. Physical exam was significant for right eye edema/crusting, hemorrhagic bullae, and maculopapular rash. The patient's initial laboratory results were significant for platelets (PLT) of 549 and absolute neutrophil count (ANC) 8.48 × 10(3)/mcL, neutrophils 84.2%, and lymphocytes 10%. Complete metabolic panel was normal with serum creatinine 0.77 mg/dL. The patient was initially treated with diphenhydramine, methylprednisolone, ondansetron, sodium chloride, lorazepam and oxycodone-acetaminophen. Hemotology/Oncology and Trauma/Burn consult identified possible SJS/TEN and the patient was transferred to another facility for dermatologic/burn follow up.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.